# SDR HALA2015112200240

- Difficulty date: November 22, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 22,114 hours, 3,477 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG CHEMICAL SMELL IN COCKPIT WHILE IN FLIGHT.  PERFORMED TSM71-00-81-810-805-A THRU STEP4.A, 3, L HAS BEEN COMPLETED THE FIRST 4 ITEMS-NO TROUBLE NOTED.  BOROSCOPE OF IP OVERPRESSURE HAS BEEN ACCOMPLISHED ON 1 AND 2 ENGINES-WAITING FOR RESULTS AFTER PICTURES WERE SENT TO PROPULSION ENGINE.  PERFORMED BSI IAW AMM 72-00 FOUND STAIN ON NR 1 & NR 2 ENG AT IGV BETWEEN IP 3 AND 4 AND STAINING ON NR 4 IP AWAITING PROP OPS.  PERFORMED CONTINUATION OF TSM 71-00-81.  RAN BOTH ENGINES AT M T P NO ODOR ABNORMALITIES NOTED IN ALL CABIN ZONES.  ENGINEERING EVALUATION OFF STAINS FOUND ARE NOT CAUSE OF ODOR.  ACFT OK FOR SERVICE.
